# SDR SWAA2019061833784

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 16,339 hours, 7,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMERGENCY EXIT OVERWING GROUND ILLUMINATION LIGHT INOP.   R&R POWER SUPPLY IAW MM.
